# SDR 95ZZZX5838

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142Z
- Make and model: Doug DC3C
- Aircraft serial: 20494
- Engine: Pwa PT6A67R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310940101
- Condition: Cracked
- Location: Turbine
- Part time: 1,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ENGINE HOT SECTION INSPECTION, THE COMPRESSOR TURBINE WAS FOUND TO HAVE ALL 52 BLADE TIP TO SEGMENT CLEARANCES WORN BEYOND SERVICEABLE LIMITS.  ONE BLADE WAS ALSO FOUND CRACKED 50 PERCENT THROUGH CHORD-WISE.  SENT TURBINE WHEEL ASSY TO P & WC FOR RE-BLADING AND BALANCING.  PERFORMED THE REQUIRED HOT SECTION REPAIRS.
